# SDR USAABB03147

- Difficulty date: August 25, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FORWARD SECTION OF FLOOR TRACK LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  (M)
